# SDR 801DM0007

- Difficulty date: October 8, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,603 hours, 11,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 47492
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency light battery pack for overwing lights requires replacing.  R&R over wing exit battery paack at sta. 990 left for emergency lights.  Ops. check good per MM 33-51-07.
